# SDR VNAA2012083100020

- Difficulty date: August 31, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 20,168 hours, 20,598 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE MESSAGE (RIGHT MAIN) UPON GEAR RETRACTION.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, ADJUSTED UPLOCK PROXIMITY SENSOR AND PERFORMED CHECKS OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
